# SDR 2004FA0000230

- Difficulty date: February 20, 2004
- Submitted: February 25, 2004
- Operation: General aviation
- Aircraft: N922AF
- Make and model: Diamon DA20-C1
- Aircraft serial: C0179
- Engine: Cont IO240A
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Sleeve
- Part number: 2055300099
- Condition: Loose
- Location: Rudder Hinge Pin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SLEEVE ON THE RUDDER HINGE PIN CAME LOOSE FROM ITS LOCTITED POSITION ON THE PIN AND WORKED UP INTO THE CAVITY ABOVE THE BEARING ON THE FIN. RUDDER HAD CONSIDERABLE PLAY AT THE TOP.
